Dakota Cross Country

Pre-Race Schedule

R.

Minutes	$\mathbf{J}\mathbf{V}$	${f V}$	
Before			What To Do
Race			

At Home or			Adjust spikes
On bus			
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes			Meet w/ Coach (Put race # on Uniform)
after arrival			Get additional instruction
55	11:25	12:45	5 min light jog
50	11:30	12:50	Stretch / restroom
35	11:45	1:05	10 min Warm-up on course
25	11:55	1:15	Ind. Stretching / restroom
20	12:00	1:20	Change shoes/put jersey on
15	12:05	1:25	2-3 minute jog to starting line
12	12:08	1:28	Arrive at Starting Line
10	12:10	1:30	Run-outs / Strides /Drills
3	12:17	1:37	Team Huddle
1-2	12:18	1:38	Strip down to Uniform
0	12:20	1:40	Bang!!!!

 \mathbf{V}

Post-Race schedule

JV

Minutes

After Race		·	What To Do
0 min	12:35-12:45	1:55-2:00	Catch breath, cheer on team, get water
5 min	12:50	2:05	Meet with Coach at predetermined point on course
15 min	1:00	2:15	Return to tent, change shoes/clothes
15 min	1:00	2:15	Check in with family/friends at the tent
20 min	1:05	2:20	Cool Down w/ team (5-20 min) cheering other runners
40 min	1:25	2:40	Report to start of other Race
45 min	1:30	2:45	Stretch
50 min	1:35	2:50	Cheer on other runners in groups at various locations
			Abs / core strength

Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.